# SDR REXA2021040700191

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 30,938 hours, 21,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAKE UP CHECK FOUND FWD EMERGENCY EXIT SIGNS IN GALLEY AND 1 IN FWD CABIN INOP. REMOVED AND REPLACED BATTERY PACK # 1 IAW CRJ-900 AMM 33-51-17. OPS CHECK GOOD AT THIS TIME.
